p-subgroups of units in ZG

Leo Margolis, W. Kimmerle

Onderzoeksoutput: Conference paper

Samenvatting

We consider the question whether a Sylow like theorem is valid in the normalized units of integral group rings of finite groups. After a short survey on the known results we show that this is the case for integral group rings of Frobenius groups. This completes work of M.A. Dokuchaev, S.O. Juriaans and V. Bovdi and M. Hertweck. We analyze projective linear simple groups and show what can be achieved for p-subgroups with known methods.
Originele taal-2English
TitelGroups, rings, group rings, and Hopf algebras
Plaats van productieProvidence, RI
UitgeverijAmerican Mathematical Society
Pagina's169-179
Aantal pagina's11
Volume688
Uitgave Contemporary Mathematics
ISBN van geprinte versie978-1-4704-2805-1
StatusPublished - 2017
EvenementCentral Fall Sectional Meeting
Loyola University Chicago, Chicago, IL : Special Session on Groups, Rings, Group Rings, and Hopf Algebras (celebrating the 75th birthday of Donald S. Passman)
- Loyola University Chicago, Chicago, United States
Duur: 2 okt 20154 okt 2015
Congresnummer: 1112
http://www.ams.org/meetings/sectional/2219_program_ss2.html

Conference

ConferenceCentral Fall Sectional Meeting
Loyola University Chicago, Chicago, IL
Land/RegioUnited States
StadChicago
Periode2/10/154/10/15
Internet adres

Vingerafdruk

Duik in de onderzoeksthema's van 'p-subgroups of units in ZG'. Samen vormen ze een unieke vingerafdruk.

Citeer dit